# SDR CALA2021100101741

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N34460
- Make and model: Boeing 737-9
- Aircraft serial: 37200
- Aircraft time: 26,776 hours, 9,401 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: Disconnected
- Location: Under Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH SEAT 22ABC EMERGENCY LIGHT DOES NOT ILLUMINATE. RECONNECTED CONNECTOR ON LH SEAT 22ABC EMERGENCY LIGHT IAW AMM 33-51-11-960-802 STEP 3.C.1.C. ADD EMP:V935283
